MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an ankle arthroscopy when screwing in the anchor broke.The broken piece was not removed from patient.It remains.The surgery was finished successfully with a new device from another manufacturer.It was not necessary to do a second surgery.Update 23-jul-2019: the remaining part is fixed well in patient.It was not necessary to switch the surgical technique.
 
Additional Manufacturer Narrative
Complaint confirmed, the anchor was found to have broken around the eyelet.The proximal fragment remains in the driver tip, maintained in place by the suture.The most likely causes include improper bone prep, misaligned insertion, prying and/or leveraging the device during insertion.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8865934
Report Number1220246-2019-01236
Device Sequence Number11292540
Product Code HWC
UDI-Device Identifier00888867022669
UDI-Public00888867022669
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1915SF-1
Device Lot Number10229940
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date08/21/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;